Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Applications of the alternating direction method of multipliers to the semidefinite inverse quadratic eigenvalue problem with a partial eigenstructure

Language

English

Abstract

This paper shows that the alternating direction method of multipliers (ADMM) is efficient for solving the semidefinite inverse quadratic eigenvalue problem (SDIQEP) with a partial eigenstructure. We derive several ADMM-based iterative schemes for SDIQEP and demonstrate their efficiency for large-scale cases of SDIQEP numerically. © 2013 IOP Publishing Ltd.

Publication Date

2013

Source Publication Title

Inverse Problems

Volume

29

Issue

7

Start Page

75011

End Page

75011

Publisher

IOP Publishing

DOI

10.1088/0266-5611/29/7/075011

ISSN (print)

02665611

ISSN (electronic)

13616420

This document is currently not available here.

Share

COinS